# SDR 20000719SH004

- Difficulty date: April 16, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: K981295
- Condition: Damaged
- Location: Shaft Hanger
- Part time: 907 hours
- Component: T/R Driveshaft, Bell
- Component part number: 407040302107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECURRING 25-HOUR INSPECTION AND BEARING LUBRICATION (PER ASB 407-00-35 AND AD 2000-02-01), FOUND ACCUMULATED GREASE EXPELLED FROM AROUND THE SEAL IS BLACK DETERMINING BEARING IS DAMAGED.  (X)
